Evolution of size-dependent flowering in Onopordum illyricum: A quantitative assessment of the role of stochastic selection pressures

Rees, M., Sheppard, A., Briese, D. and Mangel, M. (1999) Evolution of size-dependent flowering in Onopordum illyricum: A quantitative assessment of the role of stochastic selection pressures. American Naturalist, 154 (6). pp. 628-651. ISSN 0003-0147

Abstract

Metadata

Authors/Creators:
  • Rees, M.
  • Sheppard, A.
  • Briese, D.
  • Mangel, M.
Copyright, Publisher and Additional Information: © 1999 by The University of Chicago Press. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: individual-based model, genetic algorithm, dynamic state variable model, von Bertalanffy equation, delayed reproduction, monocarpic perennial
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Depositing User: Repository Officer
Date Deposited: 27 Jun 2006
Last Modified: 04 Jun 2014 17:30
Published Version: http://www.journals.uchicago.edu/cgi-bin/resolve?i...
Status: Published
Publisher: University of Chicago Press
Refereed: Yes
Identification Number: 10.1086/303268

Download

Filename: reesm15.pdf

Share / Export

Statistics